Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 84972, 24 pages

Critical convective-type equations on a half-line

Instituto de Matemáticas Unidad Morelia, Universidad Nacional Autónoma de México (UNAM), Campus Morelia, AP 61-3 (Xangari), Morelia Michoacán CP 58180, Mexico

Received 16 June 2005; Revised 6 October 2005; Accepted 4 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elena I. Kaikina, “Critical convective-type equations on a half-line,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 84972, 24 pages, 2006. doi:10.1155/IJMMS/2006/84972